MathSciNet Relay Station
MathSciNet bibliographic data
MR2538508 (2011e:53041) 53C21 (35J61 53C42)
Espinar, José M.; Gálvez, José A.; Mira, Pablo Hypersurfaces in $\Bbb H\sp {n+1}$ and conformally invariant equations: the generalized Christoffel and Nirenberg problems. J. Eur. Math. Soc. (JEMS) 11 (2009), no. 4, 903–939.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement